Blog
About

11
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      Ambarzumyan Type Theorem for a matrix quadratic Sturm-Liouville equation with energy dependent

      Preprint

      , ,

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Ambarzumyan's theorem for quadratic Sturm-Liouville problem is extended to second order differential systems of dimension d. It is shown that if the spectrum is the same as the spectrum belonging to the zero potential, then the matrix valued functions p and q are both zero

          Related collections

          Author and article information

          Journal
          2013-01-15
          2016-03-04
          1301.3276

          http://arxiv.org/licenses/nonexclusive-distrib/1.0/

          Custom metadata
          34B24, 34A55
          Zeitschrift f\"ur Physik, 53, 690-695 (1929)
          the paper has been withdrawn. This paper has been withdrawn by the author due to a crucial sign error in equation 1
          math.SP math-ph math.MP

          Comments

          Comment on this article